Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/6854
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDe Almeida, Regina-
dc.contributor.authorKraußhar, RS-
dc.date.accessioned2016-11-17T12:27:51Z-
dc.date.available2016-11-17T12:27:51Z-
dc.date.issued2015-04-25-
dc.identifier.issnDe Almeida, R; Kraußhar, R.S.. 2015. Basics on growth orders of polymonogenic functions, Complex Variables and Elliptic Equations 60, 11: 1480 - 1504.-
dc.identifier.issnPrint: 1747-6933-
dc.identifier.issnOnline: 1747-6941-
dc.identifier.urihttp://hdl.handle.net/10348/6854-
dc.description.abstractIn this paper, we introduce generalizations of the classical growth order and the growth type of analytic functions in the context of polymonogenic functions. Polymonogenic functions are null-solutions of higher integer order iterates of a generalized higher dimensional Cauchy–Riemann operator. One of the main goals is to prove generalizations of the famous Lindelöf–Pringsheim theorem linking explicitly these growth orders and growth types with the Taylor series coefficients in the context of this function class.pt
dc.language.isoengpt
dc.relation.ispartofCM - Centro de Matemáticapt
dc.rightsrestrictedAccesspt
dc.subjectiterated generalized Cauchy–Riemann equationspt
dc.subjectpolymonogenic functionspt
dc.subjectasymptotic growth behaviour of generalized analytic functionspt
dc.subjectgrowth orderspt
dc.subjectgrowth typept
dc.titleBasics on growth orders of polymonogenic functionspt
dc.typearticlept
degois.publication.firstPage1480pt
degois.publication.issue11pt
degois.publication.lastPage1504pt
degois.publication.titleComplex Variables and Elliptic Equationspt
degois.publication.volume60pt
dc.relation.publisherversionhttp://dx.doi.org/10.1080/17476933.2015.1031121pt
dc.peerreviewedyespt
Appears in Collections:DMAT - Artigo publicado em Revista Científica Indexada

Files in This Item:
File Description SizeFormat 
RS_Basics on growth orders of polymonogenic functions.pdf
  Restricted Access
148,34 kBAdobe PDFView/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.